# SDR ASAA0410073

- Difficulty date: February 15, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547955528
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE FRAME AT BS 807, STRINGER 26L-26R CORRODED.  REPAIRED PER SRM.  (M)
